Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 2879724, 10 pages
http://dx.doi.org/10.1155/2016/2879724
Research Article

Design of Optimal Output Regulators for Dual-Rate Linear Discrete-Time Systems Based on the Lifting Technique

School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China

Received 22 January 2016; Accepted 2 June 2016

Academic Editor: Qingling Zhang

Copyright © 2016 Yujian Guo and Fucheng Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yujian Guo and Fucheng Liao, “Design of Optimal Output Regulators for Dual-Rate Linear Discrete-Time Systems Based on the Lifting Technique,” Mathematical Problems in Engineering, vol. 2016, Article ID 2879724, 10 pages, 2016. doi:10.1155/2016/2879724